# SDR SWAA2020092112246

- Difficulty date: August 29, 2020
- Submitted: September 21, 2020
- Operation: Air carrier
- Aircraft: N492WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33866
- Aircraft time: 55,155 hours, 32,453 cycles
- System (JASC): 5241 · Galley Doors
- Part: Beam
- Part number: 141A6516
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR NR 4 DOOR MECHANISM BEAM HAS CRACK ON THE UPPER INBOARD RADIUS, MARKED R1 DOOR.  REMOVED AND REPLACED FWD SERVICE DOOR (R1) NR 4 BEAM PER DRWG NR 141A6516; 141A6535 AND B737-700 SRM 51-40-02-0G-0.  REF WORK INSTRUCTIONS NR 5241-C-14093-NG.
